Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1957, Volume 25, Issue 3

An Elementary Analysis of the Leontief System<456:AEAOTL>2.0.CO;2-U
p. 456-462

Lionel McKenzie

The standard theorems on the Leontief System are proved in a new and elementary way. These concern the existence of a unique nonnegative solution, duality properties, efficiency and profitability, and the generalization to allow substitution of the inputs to an industry.

Log In To View Full Content

Journal News